# SDR HDNA20160119006

- Difficulty date: January 19, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N922TG
- Make and model: Bell 407
- Aircraft serial: 54375
- Aircraft time: 798 hours, 2,129 cycles
- Engine: Allsn 250C47B
- Engine time: 754 hours, 1,947 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 11599ASSY1152202
- Part serial: JG12ANU1502
- Condition: Failed
- Location: Engine
- Part time: 754 hours, 1,947 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ENGINE CONTROL UNIT FAILED IN CRUISE FLIGHT.
